Skip to main content
placeholder image

Short Amicable Sets

Journal Article


Download full-text (Open Access)

Abstract


UOW Authors


  •   Seberry, Jennifer
  •   Georgiou, S (external author)
  •   Koukouvinos, Christos (external author)

Publication Date


  • 2002

Citation


  • Seberry, J. R., Georgiou, S. & Koukouvinos, C. (2002). Short Amicable Sets. International Journal of Applied Mathematics, 9 (2), 161-187.

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=1308&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/310

Number Of Pages


  • 26

Start Page


  • 161

End Page


  • 187

Volume


  • 9

Issue


  • 2

Place Of Publication


  • Bulgaria

Abstract


UOW Authors


  •   Seberry, Jennifer
  •   Georgiou, S (external author)
  •   Koukouvinos, Christos (external author)

Publication Date


  • 2002

Citation


  • Seberry, J. R., Georgiou, S. & Koukouvinos, C. (2002). Short Amicable Sets. International Journal of Applied Mathematics, 9 (2), 161-187.

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=1308&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/310

Number Of Pages


  • 26

Start Page


  • 161

End Page


  • 187

Volume


  • 9

Issue


  • 2

Place Of Publication


  • Bulgaria